For effective relief of cold & flu symptoms: aches and fever. Includes extra vitamin C, non-drowsy formula.
Details please refer to the product Label.
Adults (12 years and over): 2 tablets every 4 hours or above as required. Do not exceed 8 tablets in 24 hours. Do not use for longer than 7 days without asking your doctor.
Children (6 to 11 years): 1 tablet every 4 hours or above as required. Do not exceed 4 tablets inn 24 hours, or as prescribed by doctors. DO not use for longer than 3 days without asking your doctor.
Always read and follow the label.
Store below 30°C.
Each tablet contains: Acetaminophen 500mg, Phenylephrine Hydrochloride 5mg, Vitamin C 30mg, Terpin Hydrate 20mg, Caffeine 25mg.
Available in Selected Areas
Orders are handled and delivered by supplier directly.
City Food Drive 2019